# SDR AC2A072809

- Difficulty date: January 1, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,862 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 222382001107
- Part serial: HR386A
- Condition: Leaking
- Location: Flight Control
- Part time: 2,862 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING, REPLACED ACTUATOR.
